Publications by the researcher in collaboration with Carlos Javier Díaz Mendoza (15)

2015

  1. Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 115-132

2013

  1. Orthogonal Laurent polynomials. A new algebraic approach

    Journal of Mathematical Analysis and Applications, Vol. 408, Núm. 1, pp. 40-54

2011

  1. The Szego{double acute} curve and Laguerre polynomials with large negative parameters

    Journal of Mathematical Analysis and Applications, Vol. 379, Núm. 1, pp. 305-315

2009

  1. Zeros and logarithmic asymptotics of Sobolev orthogonal polynomials for exponential weights

    Journal of Computational and Applied Mathematics, Vol. 233, Núm. 3, pp. 691-698

  2. On certain symmetric strong distributions, two-point Padé approximation and related quadratures

    Applied Numerical Mathematics, Vol. 59, Núm. 8, pp. 2002-2014

2008

  1. Asymptotically extremal polynomials with respect to varying weights and application to Sobolev orthogonality

    Journal of Mathematical Analysis and Applications, Vol. 346, Núm. 2, pp. 480-488

2003

  1. Orthogonal laurent polynomials and quadrature formulas for unbounded intervals: I. gauss-type formulas

    Rocky Mountain Journal of Mathematics, Vol. 33, Núm. 2, pp. 585-608

2001

  1. Padé approximants and quadratures related to certain strong distributions

    Journal of Computational and Applied Mathematics, Vol. 133, Núm. 1-2, pp. 315-329

2000

  1. On the convergence of certain Gauss-type quadrature formulas for unbounded intervals

    Mathematics of Computation, Vol. 69, Núm. 230, pp. 721-747

1999

  1. Two-point Padé-type approximation to the Cauchy transform of certain strong distributions

    Journal of Computational and Applied Mathematics, Vol. 105, Núm. 1-2, pp. 229-243

1997

  1. Quadrature on the half-line and two-point Padé approximants to Stieltjes functions - II: Convergence

    Journal of Computational and Applied Mathematics, Vol. 77, Núm. 1-2, pp. 53-76

  2. Quadrature on the half line and two-point Padé approximants to Stieltjes functions. Part III. The unbounded case

    Journal of Computational and Applied Mathematics, Vol. 87, Núm. 1, pp. 95-117

1996

  1. On the convergence of two-point Padé-type approximants

    Numerische Mathematik, Vol. 72, Núm. 3, pp. 295-312